# SDR C1HA200195001

- Difficulty date: January 26, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 32146451
- Part serial: P4960
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT WITH WING A/I ON THE ENG NR 1 WING ANTI ICE VALVE FAILED CLOSED.  DIVERTED TO DFW FOR REPAIR.  REMOVED AND REPLACED LEFT WING ANTI ICE VALVE IN VENTRAL AREA.
